# SDR AALA202404265669

- Difficulty date: March 29, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Retainer
- Part number: D5311262220000
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FORWARD CABIN FLOOR DUMMY RAIL RETAINER BETWEEN FR 12 AND FR 16 AT -Y81.   -Y81. REPLACED DUMMY RAIL ASSEMBLY PER SRM 51-42-11.
